# SDR CA100924001

- Difficulty date: September 19, 2010
- Submitted: January 4, 2011
- Operation: Air carrier
- Make and model: Aerosp AS355*
- Aircraft time: 6,844 hours
- Engine: Tmeca ARRIEL1D1
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Noisy
- Location: Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

PILOT REPORT OF SLOW START AND NOISE AROUND 10 TO 15 NG.  VERIFICATION WITH MX DEPARTMENT (PRM) AND ACFT FLOWN TO NEAREST BASE FOR INSP BY AME.  ENGINE ASSY REPLACED, AWAITING TEAR-DOWN INSPECTION RESULTS FROM MFG.  SUSPECTED T2 DISCREPANCY.
